American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Mark Holland, Matthew Nicol and Andrei Török. Extreme value theory for non-uniformly expanding dynamical systems. Trans. Amer. Math. Soc. 364 (2012) 661-688. MR 2846347.
Abstract, references, and article information   
View Article: PDF

[2] B. Yang and H. Xiao. Law of large numbers under the nonlinear expectation. Proc. Amer. Math. Soc. 139 (2011) 3753-3762. MR 2813405.
Abstract, references, and article information   
View Article: PDF

[3] Mihai Ciucu. The emergence of the electrostatic field as a Feynman sum in random tilings with holes. Trans. Amer. Math. Soc. 362 (2010) 4921-4954. MR 2645056.
Abstract, references, and article information   
View Article: PDF

[4] Cheng-Xiu Ling, Zuoxiang Peng and Saralees Nadarajah. A location invariant moment-type estimator II. Theor. Probability and Math. Statist. 77 (2008) 177-189. MR 2432781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mihai Ciucu. The scaling limit of the correlation of holes on the triangular lattice with periodic boundary conditions. Memoirs of the AMS 199 (2009) MR 2508012.
Book volume table of contents   

[6] Ph. Barbe and W. P. McCormick. Asymptotic expansions for infinite weighted convolutions of heavy tail distributions and applications. Memoirs of the AMS 197 (2009) MR 2489435.
Book volume table of contents   

[7] Cheng-Xiu Ling, Zuoxiang Peng and Saralees Nadarajah. A location invariant moment-type estimator. I. Theor. Probability and Math. Statist. 76 (2008) 23-31. MR 2368736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Michel Weber. Uniform bounds under increment conditions. Trans. Amer. Math. Soc. 358 (2006) 911-936. MR 2177045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mihai Ciucu. A random tiling model for two dimensional electrostatics. Memoirs of the AMS 178 (2005) MR 2172582.
Book volume table of contents   

[10] T. Hill and M. Spruill. Erratum to ``On the relationship between convergence in distribution and convergence of expected extremes'' . Proc. Amer. Math. Soc. 128 (2000) 625-626. MR 1707517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jinho Baik, Percy Deift and Kurt Johansson. On the distribution of the length of the longest increasing subsequence of random permutations. J. Amer. Math. Soc. 12 (1999) 1119-1178. MR 1682248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Theodore P. Hill and M. C. Spruill. On the relationship between convergence in distribution and convergence of expected extremes . Proc. Amer. Math. Soc. 121 (1994) 1235-1243. MR 1195722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alan Edelman, Eric Kostlan and Michael Shub. How many eigenvalues of a random matrix are real? . J. Amer. Math. Soc. 7 (1994) 247-267. MR 1231689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Wolfgang Stadje. The influence of the initial distribution on a random walk . Proc. Amer. Math. Soc. 103 (1988) 602-606. MR 943090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. L. Duncan. A probability distribution associated with the Hurwitz zeta function . Proc. Amer. Math. Soc. 99 (1987) 757-759. MR 877052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Richard C. Bradley. On the $\psi $-mixing condition for stationary random sequences . Trans. Amer. Math. Soc. 276 (1983) 55-66. MR 684493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Peter Hall. Order of magnitude of the concentration function . Proc. Amer. Math. Soc. 89 (1983) 141-144. MR 706528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] William N. Hudson and J. David Mason. Operator-self-similar processes in a finite-dimensional space . Trans. Amer. Math. Soc. 273 (1982) 281-297. MR 664042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. C. Kieffer. An entropy equidistribution property for a measurable partition under the action of an amenable group. Bull. Amer. Math. Soc. 81 (1975) 464-466. MR 0361003.
Abstract, references, and article information   
View Article: PDF

[20] W. D. Kaigh. A conditional local limit theorem and its application to random walk. Bull. Amer. Math. Soc. 80 (1974) 769-770. MR 0343369.
Abstract, references, and article information   
View Article: PDF

[21] Harry Kesten. Some nonlinear stochastic growth models. Bull. Amer. Math. Soc. 77 (1971) 492-511. MR 0278404.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 21 of 21 found      Go to page: 1